Doctor insights on:
I Have A Terrible Headache
Nonspecific: You could try an OTC NSAID type of product, but clearly, there may be causation to be uncovered, and prefer you notify your doctor. You do not indicate whether headaches are prior issues, but I would wonder if you might benefit from visit to neurologist. ...Read moreSee 2 more doctor answers
The medical term is cephalalgia. It is a feeling of pain that can occur on either both sides or just one side of the head or neck. Headaches can be sharp, dull, or throbbing, and can radiate to different areas of the head. They typically last less than an hour but can ...Read more
Response: Your headache might be caused by migraine, but I cannot exclude other intracranial causes. Contact your physician, and discuss. Although unlikely that you have intracranial bleeding or infection, a sudden severe headache in absence of prior such events indicates a need for medial attention. ...Read moreSee 1 more doctor answer
Several reasons: It depends on how long you have- moreover if it is that severe you should go to er immediately as you be having subarachnoid hemorrhage or a tumor -- do not want to scare you, but you need get checked. ...Read more
It depends: There are some basic things to consider such as vision, diet, prescription medications and environmental exposure. If eyesight is bad and you are straining this may be a cause. A diet high in sugar, caffeine, processed foods may trigger headaches. Allergen exposure, such as mold, may also be a trigger. If you cannot quickly figure out and fix see your provider. ...Read more
I have a terrible headache and I'm not feeling well. It came out of no where and all I was doing was sitting. What could it be?
What should I do if I have a terrible headache and I took three two hours ago and I took another two ten minutes ago does this help?
Tell your parents: Let your parents how badly you feel and why. They will know what to do. You may also ask them to set up an account to speak with a doctor specifically about your situation but you are not of the legal minimum age necessary for us to give you specific medical advice. My webpage is: www. Healthtap. Com/drsaghafi Key Code: PDXFNR if your parents would like to speak with me directly. ...Read moreSee 2 more doctor answers
Tylenol (acetaminophen) & ibuprofen: These will help woth pain, but evaluatiom to understamd why you have these. ...Read more
Headaches: Migraine headaches are classically on one side of the head. They are triggered by red wine, certain foods, strong perfumes, flickering lights, and weather changes and other environmental factors can set off an attack, cheeses, dairy products, stress, are among the triggers for an attack. Your physician has a variety of medications which both stop a migraine attack as well as stop migraine attack. ...Read more
I got my 2 gardasil shot 48 hours ago and I since then I have a terrible headache and weird sensations in my face, specially in the cheeks, what is it?
Gardisil Side Effect: The most common side effects after gardisil shots include; pain, swelling, itching, bruising, and redness at the injection site, headache, fever, nausea, dizziness, vomiting fainting. Since you are having headache with unusual face sensations, important to contact your doctor as soon as possible. ...Read more
I have a terrible headache and would like to know what I can do against it. Usually I take an aspirin but this time this doesn't cure my pain.?
See the doctor....: Headaches are sometimes very, very annoying...Especially when the "cure-all" one is used to take to alleviate the problem stops working. Unfortunately a 'change' in the type of the headache; or its frequency should be evaluated by your physician! ...Read moreSee 1 more doctor answer
I get migraines occasionally and take topirimate to help prevent them. I have a terrible headache now and nothing is helping. What can I take to help?
Need more info: As a headache specialist and one who generally gets the "worst of the worst" (population of veterans) more often than not LESS is MORE. It's a mistake to simply recommend (or take) medications based on "guessing" what sounds good at the moment. More science is needed. Would you like a 1-1 appt with me and I'll tell you how. Www. Healthtap. Com/drsaghafi Key Code: PDXFNR ...Read more
My chest is cramping so bad and I have a terrible headache I'm also feeling cold and my temperture is 60.3 f° what is going on?
Seasonal flu: First of all retake your temperature. I think 60.3 f° is an error. One of the lowest documented body temperatures from which anyone has recovered was 55.4 °f. Anyway, seasonal flu is very common viral infection. Usually the condition resolves on its own with home care. Drink water and get a good rest. Nsaids (e.g.Aleve) are also recommended every 6 hours for pain. If concerned, see your pcp. ...Read more
I am taking Buspirone, Paroxetine, Lovastatin and Atenolol. I have a terrible headache. What can I take for the headache?
Buspar (buspirone) plus paxil: Can cause serotonergic syndrome. (Elevated BP, elevated heart rate and elevated temperature along with stiff muscle and MS changes). Some people present with headache. Often times the presentation is mild or incomplete. Contact your prescribing doctor for an assessment. Check your temp, BP and Hr and get back with more of a description of your headache. Thank you for trusting health Tap. ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- I have terrible dandruff
- Yes i have a terrible case of psarios
- I have a terrible taste in my mouth
- I have a terrible pain in my right lower abdomen what could this be
- Terrible headache and nausea
- Overheat with no fever and then a terrible headache starts
- I constantly have headaches
- I have such a bad headache
- I have à terrible backacke